# SDR AALA202411146934

- Difficulty date: July 27, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5391065720000
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU LEFT HAND LATERAL FITTING WORN BETWEEN FR 23 AND FR 24 AT S32L. REPLACED LEFT HAND LATERAL FITTING PER EA 356666.
